# SDR QXEA200602649

- Difficulty date: October 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,794 cycles
- Engine: Pwc PW150A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C3 PDX-RT WING BOX PANEL 621BT HAS 12 RIVETS HOLES MISDRILLED FOR GANG CHANNEL. REPAIRED IAW SRM 51-42-05, 51-21-10, AND SRM 51-25-40.
